# SDR DLM88992160

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Component: M88NG
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOSE GEAR RED UNSAFE LIGHT ILLUMINATED.  LOWERED GEAR THEN RAISED, AGAIN THE NOSE GEAR RED UNSAFE LIGHT STAYED ILLUMINATED ACCOMPANIED BY AN AIR NOISE LIKE THE DOOR WAS POSSIBLY OPEN.  RESERVICED AND GREASED NOSE STRUT, SWUNG GEAR AND IND NORMAL.
